Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Red patch near right calf, redness on left ankle. Previous knee joint injury. Cure?

I have developed a round, red crusty patch on the side of my lower right calf . Can you give me an idea of what I might be dealing with? I also have an irregular area of red, splotchy skin on the inside area of my left ankle. The left leg has numerous vericose veins and blood has settled under the skin due to venious deficiency. This leg was severly damaged at the knee joint years ago and the injury exacerbated by alcoholism in my history. Have been alcohol free since 1998.
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi captflash ! Here what to do ! Need diabetes check, give warm compress to vericose part. Don't sand for too long, put pillow under your leg not in head for some time in bed. You need proper medicine to. Ask doctor for treatment and blood drainage if possible. Take care and rest. Be healthy. Bye.
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor